Search the Community

Showing results for tags '7 months off cymbalta'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 1 result

  1. I don't know what I would do without the ability to look to this site for guidance and support....I have been really really struggling the last few weeks. I believe my dr. putting me on the estrogen patch made me so sick and sent me back into full blown withdrawal. I removed the patch a week after using and have had horrific anxiety; sweating off and on and stomach issues since then. Today I had less of the Monday morning (work week starting) anxiety so I see that as a glimmer of hope that I seem to be getting a little tiny bit better but boy has this thrown me for a loop. I am 7 months off of Cymbalta as of 7/12/17 and know that after reading some of the posts, I have regained my faith that I am on the road to being back to myself. I feel some days like I can't do anything but then I get a little glimmer of hope and remember that my body is renewing and recharging itself with every day I struggle. I never ever want to be on any of these meds ever again.